# SDR 2006UALA00766

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 440 S7-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 440 BETWEEN STRINGERS 7 AND 8 CRACK AT PSU ATTACH BRACKET.  REMOVED DAMAGE REF MM 53-10-84 NDT VERIFIED CRACK TERMINATION B737 NDT PT 6.  INSTALLED NEW ANGLES PER SRM 53-10-84 REPAIR III.
